RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 33, Issue 4  


On Ergodisity and Stability Properties of the Sequence $w_{n+1}=f(w_n,\xi_n)$. Applications to Communication Networks
A. A. Borovkov
641
Deterministic Properties of Stochastically Perturbated Dynamic Systems
M. L. Blank
659
Equivalence of Sample and Sequential Continuity of Gaussian Processes and the Continuity of Gaussian Markov Processes
V. V. Buldygin, S. A. Solntsev
672
Characterization of the Gaussian Distribution by Lacunes of the Cumulant Sequence
A. E. Fryntov
687
Relations Between Cumulants of Random Fields with an Attraction
S. B. Shlosman
694
On Limit Theorems for Ratios Which Generated by Random Walks in Homogeneous Spaces. I
M. G. Shur
706
Convolution Equality for Problems on the Stability of Characterizations of Probabilistic Laws
R. V. Yanushkevichus
720
On the Rate of Convergence in Normal Approximation and Large Deviation Probabilities for a Class of Statistics
M. L. Puri, M. Seoh
735
S. H. Sirazhdinov (Obituary)

Short Communications
A Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space
B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov
753
On Uniform Convergence of Estimates of the Spectral Density of a Gaussian Homogeneous Random Field
V. G. Alekseev
754
On Maximum Likelihood Estimator for Location and Scale Parameters Based on Combined Samples
V. P. Artamonovskiĭ
759
Some Remarks on Mixtures of Normal Distributions
E. B. Bagirov
762
Low Estimates for «Tails» of Distributions of Cubic Forms in Normal Distributed Random Variables
E. B. Bagirov
764
On Spaces of Harmonic Functions with the Martingale Mixed Norm
A. D. Bendikov, I. V. Pavlov
769
An Inequality for Absolute Pseudomoments
M. Sh. Braverman, V. M. Kruglov
773
On the Estimate of the Value of the Linear Functional in a Spectral Density of the Gaussian Stationary Process
M. S. Ginovyan
777
On the Rate of Convergence to Normal Law of Infinitely Truncated Linear Combinations of Order Statistics
N. V. Gribkova
781
On the Estimator for Parameter of the Regression Function Without Unbiasedness Condition
V. A. Gurevich
785
Local Limit Theorems for Functionals in Random Processes
Yu. A. Davydov
788
Transformation of a continuous Gaussian Process by Rarefying Its Innovation Process
Z. A. Ivković, P. M. Peruničić
794
On the Value Distribution of Sums of Random Variables
P. Schatte
800
A Note on a Kolmogorov Inequality for the Binomial Distribution
D. M. Young, D. W. Turner, J. W. Seaman
804
On Asymptotic Normality of Randomized Separable Statistics in a Generalized Allocation Scheme
G. I. Ivchenko, Sh. A. Mirachmedov
807
Non-Uniform Estimates of the Accuracy of the Normal Approximation for Distributions of Sums of Independent Random Variables with Random Number of Summands
V. Yu. Korolev
813
Improving Nonnegative Kernel Estimate of a Density
G. M. Koshkin
817

Letter to the Editor
Letter to the Editors
N. K. Bakirov
823
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019